Communications in Mathematical Physics

, Volume 53, Issue 3, pp 299–302

On the decay of correlations inSO(n)-symmetric ferromagnets

  • Oliver A. McBryan
  • Thomas Spencer

DOI: 10.1007/BF01609854

Cite this article as:
McBryan, O.A. & Spencer, T. Commun.Math. Phys. (1977) 53: 299. doi:10.1007/BF01609854


We prove that for low temperaturesT the spin-spin correlation function of the two-dimensional classicalSO(n)-symmetric Ising ferromagnet decays faster than |x|−constT providedn≧2. We also discuss a nearest neighbor continuous spin model, with spins restricted to a finite interval, where we show that the spin-spin correlation function decays exponentially in any number of dimensions.

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Oliver A. McBryan
    • 1
  • Thomas Spencer
    • 2
  1. 1.Department of MathematicsCornell UniversityIthacaUSA
  2. 2.Department of MathematicsThe Rockefeller UniversityNew YorkUSA